Simple abelian quadruple systems

Akihiro Munemasa, Masanori Sawa

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We generalize a construction of simple cyclic 3-designs due to Köhler (1981) to that of simple abelian 3-designs. We prove that for any abelian group A of order v ≡ 2 (mod 4), there exists a simple 3-(v, 4, 3) design with A ⋊ Aut (A) as an automorphism group.

Original languageEnglish
Pages (from-to)1160-1164
Number of pages5
JournalJournal of Combinatorial Theory. Series A
Volume114
Issue number6
DOIs
Publication statusPublished - 2007 Aug 1

Keywords

  • Automorphism group
  • Design
  • Difference family
  • Simplicity

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics

Fingerprint Dive into the research topics of 'Simple abelian quadruple systems'. Together they form a unique fingerprint.

  • Cite this